# SDR SWAA2025110421441

- Difficulty date: October 4, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED ANGLE RBL20.6 STA1096 WL 249.61 HORIZONTAL BEAM LOWER.  RII ITEMS COMPLIED WITH ON 25-153-02689-WIP1-WIP4.  NO RII REQUIREMENTS ON 25-153-01768-WIP1.  REMOVED AND REPLACE ANGLE IAW EA 25-153-02689.
